MathSciNet Relay Station
MathSciNet bibliographic data
MR2541002 (2010g:93067) 93B36 (93D09)
Pujol, G. Reliable $H\sb \infty$ control of a class of uncertain interconnected systems: an LMI approach. Internat. J. Systems Sci. 40 (2009), no. 6, 649–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement